# SDR SWAA2013072518557

- Difficulty date: July 7, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 78,877 hours, 65,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL SKIN CRACKED BETWEEN BS 360 TO BS 540, BETWEEN STRINGER 14L TO STRINGER 19L.  REPAIRED SKIN IAW EA & ER.
